Hi, I've been takin primolut N for 15 days now, I only take twice a day but on the 15th day I had some slight bleeding, I took two tablets at the same time to stop it but it hasn't stopped, I still have the slight bleeding, should increase the dosage or will it stop eventually. Thank you
Primolut is usually prescribed for delaying periods and other menstrual irregularities and not recommended for more than 15 days on a regular basis.The bleeding is quite common with it.Kindly do not adjust the dise by yourself.
Consider visiting a Gynaecologist for evaluation as you have not mentioned for what indication you have been taking it.
i have taken primolut-N 5mg tablet for 2days (Aug 4th & 5th) Then my period was
started Aug 9th. After Aug 28th i continue sexual contact with my husband up to
Sep 8th. But now my periods missed sep 27.is there any problem r am i
pregnant.But pregnancy test shows negative.what can i do
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.